Alert archive / Montana / High Wind Warnings in 2013

High Wind Warning 17, NWS Great Falls, MT

April 26, 2013

NWS Great Falls, MT issued this high wind warning at Apr 26, 2013, 3:45 AM MDT. It took effect at Apr 27, 2013, 6:00 AM MDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2013, 3:45 AM MDT (09:45 UTC)
In effect from
Apr 27, 2013, 6:00 AM MDT
Expired
Apr 28, 2013, 3:00 AM MDT
In force
21 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WWUS75 KTFX 260945
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
345 AM MDT FRI APR 26 2013

MTZ009-010-012-014-044>046-048-049-262100-
/O.UPG.KTFX.HW.A.0013.130427T1200Z-130428T0600Z/
/O.NEW.KTFX.HW.W.0017.130427T1200Z-130428T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY...
CHESTER...CONRAD...CHOTEAU...FAIRFIELD
345 AM MDT FRI APR 26 2013

...HIGH WIND WARNING IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT
MDT SATURDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE FRIDAY
  NIGHT BECOMING STRONG BY SATURDAY. HIGH WINDS ARE EXPECTED OVER
  THE ROCKY MOUNTAIN FRONT SATURDAY AND LIKELY OVER THE ADJACENT
  PLAINS DURING THE AFTERNOON. WINDS WILL DIMINISH OVERNIGHT
  SATURDAY. TRAVEL COULD BE DIFFICULT FOR HIGH-PROFILE
  VEHICLES...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS.

* WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE
  POSSIBLE. SCATTERED GUSTS TO 75 MPH ARE POSSIBLE OVER THE ROCKY
  MOUNTAIN FRONT.

* OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN BLOWING DUST.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... 
  GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... 
  LINCOLN...MACDONALD PASS...ROGERS PASS 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX:

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
7 follow-up statements
033 
WWUS75 KTFX 262017
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
217 PM MDT FRI APR 26 2013

MTZ009-010-012-014-044>046-048-049-271300-
/O.CON.KTFX.HW.W.0017.130427T1200Z-130428T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY...
CHESTER...CONRAD...CHOTEAU...FAIRFIELD
217 PM MDT FRI APR 26 2013

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM SATURDAY TO
MIDNIGHT MDT SATURDAY NIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM SATURDAY TO
MIDNIGHT MDT SATURDAY NIGHT. 

* TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE FRIDAY 
  NIGHT BECOMING STRONG BY SATURDAY. HIGH WINDS ARE EXPECTED 
  OVER THE ROCKY MOUNTAIN FRONT SATURDAY AND LIKELY OVER THE 
  ADJACENT PLAINS DURING THE AFTERNOON. WINDS WILL DIMINISH 
  OVERNIGHT SATURDAY. TRAVEL COULD BE DIFFICULT FOR HIGH-PROFILE 
  VEHICLES... ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS. 

* WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE 
  POSSIBLE. SCATTERED GUSTS TO 75 MPH ARE POSSIBLE OVER THE 
  ROCKY MOUNTAIN FRONT.

* OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN BLOWING DUST.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... 
  GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... 
  LINCOLN...MACDONALD PASS...ROGERS PASS 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
632 
WWUS75 KTFX 270940
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
340 AM MDT SAT APR 27 2013

MTZ009-010-012-014-044>046-048-049-272100-
/O.CON.KTFX.HW.W.0017.130427T1200Z-130428T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY...
CHESTER...CONRAD...CHOTEAU...FAIRFIELD
340 AM MDT SAT APR 27 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING AND MAIN IMPACT: WESTERLY WINDS WILL BE STRONG SATURDAY.
  HIGH WINDS ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT AND LIKELY
  OVER THE ADJACENT PLAINS DURING THE AFTERNOON. WINDS WILL TAPER
  DOWN OVERNIGHT. TRAVEL COULD BE DIFFICULT FOR HIGH- PROFILE
  VEHICLES... ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADS.

* WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE 
  POSSIBLE. SCATTERED GUSTS TO 75 MPH ARE POSSIBLE ALONG THE 
  ROCKY MOUNTAIN FRONT.

* OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN ISOLATED AREAS
  OF BLOWING DUST.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... 
  GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... 
  LINCOLN...MACDONALD PASS...ROGERS PASS 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
332 
WWUS75 KTFX 272032
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
232 PM MDT SAT APR 27 2013

MTZ009-010-012-014-044>046-048-049-280600-
/O.CON.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY...
CHESTER...CONRAD...CHOTEAU...FAIRFIELD
232 PM MDT SAT APR 27 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR THE ROCKY MOUNTAIN FRONT AND THE ADJACENT PLAINS.

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE OVER
  THE ROCKY MOUNTAIN FRONT AND THE ADJACENT PLAINS THROUGH THIS
  EVENING. WINDS WILL THEN DECREASE OVERNIGHT. TRAVEL MAY BE
  DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH TO
  SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 15 AND U.S. HIGHWAY
  89.

* WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE
  POSSIBLE ACROSS MOST OF THE AREA. HOWEVER...OCCASIONAL GUSTS TO
  75 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT.

* OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF
  BLOWING DUST.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... 
  GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... 
  LINCOLN...MACDONALD PASS...ROGERS PASS. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
391 
WWUS75 KTFX 272249
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
449 PM MDT SAT APR 27 2013

MTZ011-050-280600-
/O.EXA.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/
HILL-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE
449 PM MDT SAT APR 27 2013

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING FOR HILL COUNTY AND FOR THE WESTERN PORTION OF JUDITH
BASIN COUNTY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE
  ACROSS PORTIONS OF NORTH CENTRAL AND CENTRAL MONTANA THROUGH
  THIS EVENING. WINDS WILL THEN DECREASE OVERNIGHT. TRAVEL MAY BE
  DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ALONG NORTH TO
  SOUTH ORIENTED ROADS...INCLUDING U.S. HIGHWAY 87.

* WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE
  POSSIBLE ACROSS THE AREA.

* OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF 
  BLOWING DUST.

* LOCATIONS AFFECTED INCLUDE: HAVRE...GEYSER.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-012-014-044>046-048-049-280600-
/O.CON.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...GREAT FALLS...KINGS HILL PASS...FLESHER PASS...
HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY...
CHESTER...CONRAD...CHOTEAU...FAIRFIELD
449 PM MDT SAT APR 27 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE 
  OVER THE ROCKY MOUNTAIN FRONT AND THE ADJACENT PLAINS THROUGH 
  THIS EVENING. WINDS WILL THEN DECREASE OVERNIGHT. TRAVEL MAY 
  BE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ALONG 
  NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 15 AND 
  U.S. HIGHWAY 89. 

* WINDS: GUSTY WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH ARE 
  POSSIBLE ACROSS MOST OF THE AREA. HOWEVER...OCCASIONAL GUSTS 
  TO 75 MPH ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT.

* OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF 
  BLOWING DUST.

* LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CONRAD...
  BROWNING...MARIAS PASS...SHELBY...CHESTER...CUT BANK... 
  GREAT FALLS...KINGS HILL PASS...FLESHER PASS...HELENA... 
  LINCOLN...MACDONALD PASS...ROGERS PASS. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
590 
WWUS75 KTFX 280311
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
911 PM MDT SAT APR 27 2013

MTZ046-049-280415-
/O.CAN.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/
EASTERN PONDERA-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...CONRAD...FAIRFIELD
911 PM MDT SAT APR 27 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING FOR EASTERN PONDERA AND EASTERN TETON COUNTIES.

ALTHOUGH WEST WINDS WILL REMAIN BREEZY OVERNIGHT...WINDS HAVE
DECREASED TO THE POINT THAT HIGH WINDS ARE NO LONGER EXPECTED.

$$

MTZ009>012-014-044-045-048-050-280600-
/O.CON.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...KINGS HILL PASS...FLESHER PASS...LINCOLN...
MACDONALD PASS...ROGERS PASS...CHOTEAU
911 PM MDT SAT APR 27 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR THE ROCKY MOUNTAIN FRONT...THE COUNTIES ALONG THE CANADIAN
BORDER...AND PORTIONS OF CENTRAL MONTANA.

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE TO
  DECREASE OVERNIGHT. HOWEVER...TRAVEL WILL REMAIN DIFFICULT FOR
  HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED
  ROADS...INCLUDING INTERSTATE 15 AND U.S. HIGHWAY 89.

* WINDS: GUSTY WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE
  POSSIBLE THROUGH MIDNIGHT.

* OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF BLOWING
  DUST...MAINLY ALONG THE ROCKY MOUNTAIN FRONT.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS
  PASS...CUT BANK...KINGS HILL PASS...FLESHER PASS...
  LINCOLN...MACDONALD PASS...ROGERS PASS. THIS WARNING NO LONGER
  INCLUDES GREAT FALLS...HELENA...AND HAVRE. 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
446 
WWUS75 KTFX 280559
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1159 PM MDT SAT APR 27 2013

MTZ011-012-014-044-045-048-050-280700-
/O.CAN.KTFX.HW.W.0017.000000T0000Z-130428T0600Z/
HILL-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...KINGS HILL PASS...
FLESHER PASS...LINCOLN...MACDONALD PASS...ROGERS PASS...CHOTEAU
1159 PM MDT SAT APR 27 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

$$

MTZ009-010-280900-
/O.EXT.KTFX.HW.W.0017.000000T0000Z-130428T0900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...CUT BANK
1159 PM MDT SAT APR 27 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM MDT SUNDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 AM MDT SUNDAY. 

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE TO
  DECREASE OVERNIGHT. HOWEVER...TRAVEL WILL REMAIN DIFFICULT FOR
  HIGH PROFILE VEHICLES ALONG NORTH TO SOUTH ORIENTED ROADS.

* WINDS: GUSTY WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH
  ARE POSSIBLE FOR THE NEXT FEW HOURS. 

* OTHER IMPACTS: VISIBILITIES COULD BE REDUCED IN AREAS OF
  BLOWING DUST...MAINLY ALONG THE ROCKY MOUNTAIN FRONT. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...CUT BANK

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
474 
WWUS75 KTFX 280856
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
256 AM MDT SUN APR 28 2013


MTZ009-010-281000-
/O.EXP.KTFX.HW.W.0017.000000T0000Z-130428T0900Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...CUT BANK
256 AM MDT SUN APR 28 2013

...HIGH WIND WARNING WILL EXPIRE AT 3 AM MDT EARLY THIS MORNING...

THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 3 AM MDT EARLY
THIS MORNING. WINDS WILL REMAIN BREEZY THROUGH THE OVERNIGHT HOURS
BUT STRONG WINDS ARE NOT EXPECTED.



$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Apr 25, 10:55 PM MDT, 4 hours 50 minutes earlier.

Area forecast discussion, Apr 25, 10:55 PM MDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1055 PM MDT Thu Apr 25 2013

.DISCUSSION...
No significant changes to the update as temperatures cloud cover
and winds appear on track for the overnight hours. Will reissue
the high wind watch...however no new data has been ingested since
the initial issuance so only superficial changes to the product.

&&

.AVIATION...
UPDATED 0455z.
West to northwest flow aloft continues. Mid and high clouds will
continue to move across the area overnight. Gusty surface winds will
increase again after 17z. VFR conditions prevail.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  65  39  73  46 /  10   0   0   0
CTB  64  38  71  42 /  10   0   0   0
HLN  64  38  71  44 /  10   0   0   0
BZN  64  30  70  35 /  10   0   0   0
WEY  55  27  60  31 /  10   0   0   0
DLN  63  33  69  37 /   0   0   0   0
HVR  66  37  76  45 /   0  10   0   0
LWT  60  34  69  41 /  10  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH from Saturday morning through Saturday evening
Cascade...Central and Southern Lewis and Clark...Eastern
Glacier...Eastern Pondera...Eastern Teton...Liberty...Northern
Rocky Mountain Front...Southern Rocky Mountain Front...Toole.

&&

weather.gov/greatfalls
Hazardous weather outlook, Apr 25, 2:34 PM MDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 PM MDT THU APR 25 2013

MTZ008-011-013-015-047-050>055-262045-
BEAVERHEAD-HILL-CHOUTEAU-MADISON-BLAINE-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
234 PM MDT THU APR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH IS IN EFFECT FOR SATURDAY AND SATURDAY EVENING.

HIGH WINDS ARE ALSO POSSIBLE SUNDAY NIGHT THROUGH MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009-010-012-014-044>046-048-049-262045-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
234 PM MDT THU APR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

High Wind Warnings in Montana, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.